MathSciNet Relay Station
MathSciNet bibliographic data
MR436552 65D30
Crump, Kenny S. Numerical inversion of Laplace transforms using a Fourier series approximation. J. Assoc. Comput. Mach. 23 (1976), no. 1, 89–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement